# SDR ZYWA100166

- Difficulty date: March 24, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Spider
- Part number: 360A33107002
- Part serial: 2778
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,677 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPIDER CRACKED AND PITCH LUG BROKEN OFF.  REMOVED AND REPLACED SPIDER.
